Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Bloch functions of the third kind and the constant $ \mathfrak{U}$


Author: C. Uluçay
Journal: Proc. Amer. Math. Soc. 8 (1957), 923-925
MSC: Primary 30.0X
DOI: https://doi.org/10.1090/S0002-9939-1957-0089905-6
MathSciNet review: 0089905
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] E. Landau, Über die Blochsche Konstante . . . MZ. vol. 30 (1929).
  • [2] E. Reich, On a Bloch-Landau constant, Proc. Amer. Math. Soc. vol. 7 no. 1 (1956). MR 0077619 (17:1066g)
  • [3] R. M. Robinson, Block functions, Duke Math. J. vol. 2 (1936). MR 1545937
  • [4] A. C. Schaeffer and D. C. Spencer, Coefficient regions for schlicht functions, Amer. Math. Soc. Colloquium Publications, vol. 35, 1950. MR 0037908 (12:326c)
  • [5] G. M. Goluzin, Some questions of the theory of univalent functions, Trudy Mat. Ins. Steklov. vol. 27 (1949). MR 0042510 (13:123a)
  • [6] Ruth E. Goodman, On the Block-Landau constant for schlicht functions, Bull. Amer. Math. Soc. vol. 51 (1945) pp. 234-239. MR 0012123 (6:262a)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 30.0X

Retrieve articles in all journals with MSC: 30.0X


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1957-0089905-6
Article copyright: © Copyright 1957 American Mathematical Society

American Mathematical Society